# SDR CALA0800769

- Difficulty date: August 4, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N16632
- Make and model: Boeing 737524
- Aircraft serial: 27900
- Aircraft time: 36,214 hours, 19,104 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33512
- Condition: Cracked
- Location: Bs 440 S9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED STATION 440 AT S-9L.  REPAIRED CRACKED FRAME AT STATION 440 STR-9L REF EA 5310-04498 OP 02.
